Advanced Search
Article Contents
Article Contents

Semilinear nonlocal elliptic equations with critical and supercritical exponents

  • * Corresponding author : Mousomi Bhakta

    * Corresponding author : Mousomi Bhakta 
The first author is supported by the INSPIRE research grant DST/INSPIRE 04/2013/000152 and the second author is supported by the NBHM grant 2/39(12)/2014/RD-Ⅱ.
Abstract Full Text(HTML) Related Papers Cited by
  • We study the problem

    $\left\{ \begin{align} &{{(-\Delta lta )}^{s}}u={{u}^{p}}-{{u}^{q}}\ \text{in}\ \text{ }{{\mathbb{R}}^{N}}, \\ &u\in {{{\dot{H}}}^{s}}({{\mathbb{R}}^{N}})\cap {{L}^{q+1}}({{\mathbb{R}}^{N}}), \\ &u>0\ \ \text{in}\ \ {{\mathbb{R}}^{N}}, \\ \end{align} \right.$

    where $s∈(0,1)$ is a fixed parameter, $(-Δ)^s$ is the fractional Laplacian in $\mathbb{R}^N$, $q>p≥q \frac{N+2s}{N-2s}$ and $N>2s$. For every $s∈(0,1)$, we establish regularity results of solutions of above equation (whenever solution exists) and we show that every solution is a classical solution. Next, we derive certain decay estimate of solutions and the gradient of solutions at infinity for all $s∈(0,1)$. Using those decay estimates, we prove Pohozaev type identity in ${{\mathbb{R}}^{N}}$ and we show that the above problem does not have any solution when $p=\frac{N+2s}{N-2s}$. We also discuss radial symmetry and decreasing property of the solution and prove that when $p>\frac{N+2s}{N-2s}$, the above problem admits a solution. Moreover, if we consider the above equation in a bounded domain with Dirichlet boundary condition, we prove that it admits a solution for every $p≥q \frac{N+2s}{N-2s}$ and every solution is a classical solution.

    Mathematics Subject Classification: Primary: 35B08, 35B40, 35B44.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] D. Applebaum, Lévy processes from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347. 
    [2] B. BarriosE. ColoradoA. De Pablo and U. Sánchez, On some critical problems for the fractional Laplacian operator, J. Diff. Eqns, 252 (2012), 6133-6162.  doi: 10.1016/j.jde.2012.02.023.
    [3] M. Bhakta, D. Mukherjee and S. Santra, Profile of solutions for nonlocal equations with critical and supercritical nonlinearities, preprint, arXiv: 1612.01759.
    [4] M. Bhakta and S. Santra, On a singular equation with critical and supercritical exponents To appear in J. Differential Equations.
    [5] C. BrändleE. ColoradoA. de Pablo and U. Sánchez, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 39-71.  doi: 10.1017/S0308210511000175.
    [6] X. Cabré and E. Cinti, Sharp energy estimates for nonlinear fractional diffusion equations, Calc. Var. Partial Differential Equations, 49 (2014), 233-269.  doi: 10.1007/s00526-012-0580-6.
    [7] X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math., 224 (2010), 2052-2093.  doi: 10.1016/j.aim.2010.01.025.
    [8] L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.
    [9] R. Cont and P. Tankov, Financial Modelling with Jump Processes Vol. 2. CRC press, 2003. doi: 1-5848-8413-4.
    [10] J. Dávila, L. Dupaigne and J. Wei, On the fractional Lane-Emden equation, Trans. Amer. Math. Soc. .
    [11] S. Dipierro, M. Medina and E. Valdinoci, Fractional elliptic problems with critical growth in the whole of ${{\mathbb{R}}^{N}}$, preprint, arXiv: 1506.01748.
    [12] E. FabesC. Kenig and R. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations, 7 (1982), 77-116.  doi: 10.1080/03605308208820218.
    [13] M. M. Fall and T. Weth, Nonexistence results for a class of fractional elliptic boundary value problems, J. Funct. Anal., 263 (2012), 2205-2227.  doi: 10.1016/j.jfa.2012.06.018.
    [14] P. Felmer and Y. Wang, Radial symmetry of positive solutions to equations involving the fractional Laplacian Commun. Contemp. Math. , 16 (2014), 1350023, 24 pp. . doi: 10.1142/S0219199713500235.
    [15] N. Ghoussoub and S. Shakerian, Borderline variational problems involving fractional Laplacians and critical singularities, Adv. Nonlinear Stud., 15 (2015), 527-555.  doi: 10.1515/ans-2015-0302.
    [16] S. Jarohs and T. Weth, Asymptotic symmetry for a class of nonlinear fractional reaction-diffusion equations, Discrete Contin. Dyn. Syst., 34 (2014), 2581-2615.  doi: 10.3934/dcds.2014.34.2581.
    [17] T. JinY. Y. Li and J. Xiong, On a fractional Nirenberg problem, part Ⅰ: blow up analysis and compactness of solutions, J. Eur. Math. Soc.(JEMS), 16 (2014), 1111-1171.  doi: 10.4171/JEMS/456.
    [18] M. K. KwongJ. B. McleodL. A. Peletier and W. C. Troy, On ground state solutions of $-\Delta u = u^p - u^q$, J. Differential Equations, 95 (1992), 218-239.  doi: 10.1016/0022-0396(92)90030-Q.
    [19] F. Merle and L. Peletier, Asymptotic behaviour of positive solutions of elliptic equations with critical and supercritical growth, I. The radial case, Arch. Rational Mech. Anal., 112 (1990), 1-19.  doi: 10.1007/BF00431720.
    [20] F. Merle and L. Peletier, Asymptotic behaviour of positive solutions of elliptic equations with critical and supercritical growth, Ⅱ. The non-radial case, J. Funct. Anal, 105 (1992), 1-41.  doi: 10.1016/0022-1236(92)90070-Y.
    [21] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207-226.  doi: 10.2307/1995882.
    [22] E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
    [23] G. Palatucci and A. Pisante, Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces, Calc. Var. Partial Differential Equations, 50 (2014), 799-829.  doi: 10.1007/s00526-013-0656-y.
    [24] Y. J. Park, Fractional Polya-Szego inequality, J. Chungcheong Math. Soc., 24 (2011), 267-271. 
    [25] X. Ros-Oton and J. Serra, Regularity theory for general stable operators, J. Differential Equations, 260 (2016), 8675-8715.  doi: 10.1016/j.jde.2016.02.033.
    [26] X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: regularity up to the boundary, J. Math. Pures Appl, 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.
    [27] X. Ros-Oton and J. Serra, The Pohozaev identity for the fractional Laplacian, Arch. Ration. Mech. Anal., 213 (2014), 587-628.  doi: 10.1007/s00205-014-0740-2.
    [28] X. Ros-Oton and J. Serra, Nonexistence results for nonlocal equations with critical and supercritical nonlinearities, Comm. Partial Differential Equations, 40 (2015), 115-133.  doi: 10.1080/03605302.2014.918144.
    [29] R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat., 58 (2014), 133-154. 
    [30] R. Servadei and E. Valdinoci, The Brezis-Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc, 367 (2015), 67-102.  doi: 10.1090/S0002-9947-2014-05884-4.
    [31] R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898.  doi: 10.1016/j.jmaa.2011.12.032.
    [32] J. Tan and J. Xiong, A Harnack inequality for fractional Laplace equations with lower order terms, Discrete Contin. Dyn. Syst., 31 (2011), 975-983.  doi: 10.3934/dcds.2011.31.975.
    [33] E. Valdinoci, From the long jump random walk to the fractional Laplacian, Bol. Soc. Esp. Mat. Apl. SeMA No., 49 (2009), 33-44. 
    [34] L. Vlahos, H. Isliker, K. Kominis and K. Hizonidis, Normal and anomalous diffusion: a tutorial, preprint, arXiv: 0805.0419.
  • 加载中

Article Metrics

HTML views(1410) PDF downloads(292) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint